# SDR M8XA9800014

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330PH
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- Engine: Pwa PW119C
- Propeller: Hartzl HDE6C3B
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Dau
- Part number: 7013348913
- Condition: Defective
- Location: E/E Compt
- Component: Honeywell, 7013348913
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE FLIGHT CREW REPORTED A PROBLEM WITH THE NR 1 ALTERNATOR.  THEY WERE ALERTED BY AC VOLT FAIL MESSAGE ON THE EICAS SCREEN.  AIRCRAFT RETURNED TO DEN, LANDED WITHOUT FURTHER INCIDENT.  DENVER MAINTENANCE REPLACED THE NR 1 DAU IAW AMM 31-42-00, OPERATIONAL CHECK WAS CONDUCTED WITH SATISFACTORY RESULTS.
